Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Geometric classification of monogenic subspaces and uniparametric linear control systems

Autor
Compta, Albert; Ferrer, J.
Tipus d'activitat
Article en revista
Revista
Linear and multilinear algebra
Data de publicació
2015
Volum
63
Número
9
Pàgina inicial
1768
Pàgina final
1785
DOI
https://doi.org/10.1080/03081087.2014.973874 Obrir en finestra nova
Projecte finançador
Estructuras geométricas de los sistemas de control lineales, lineales a trozos y sistemas conmutados
Repositori
http://hdl.handle.net/2117/27960 Obrir en finestra nova
URL
http://www.tandfonline.com/doi/abs/10.1080/03081087.2014.973874#.VS41vJNCjSI Obrir en finestra nova
Resum
We present a geometric approach to the classification of monogenic invariant subspaces, alternative to the classical algebraic one, which allows us to obtain several matricial canonical forms for each class. Some applications are derived: canonical coordinates of a vector with regard to an endomorphism, and a canonical form for uniparametric linear control systems, not necessarily controllable, with regard to linear changes of state variables. Moreover, the pointwise construction can be extended...
Citació
Compta, A.; Ferrer, J. Geometric classification of monogenic subspaces and uniparametric linear control systems. "Linear and multilinear algebra", 2015, vol. 63, núm. 9, p. 1768-1785.
Paraules clau
bimodal dynamical system, endomorphism, invariant subspaces, marked matrices, monogenic subspaces, uniparametric control system
Grup de recerca
SCL-EG - Sistemes de Control Lineals: estudi Geomètric

Participants

Arxius